Any one else who has experience with Tofranil? Side-effect Q.

Discussion in 'General Parenting' started by lovelyboy, Jul 1, 2011.

  1. lovelyboy

    lovelyboy Member

    Hi...my DS has been using Tofranil for the last 3-4 weeks....Started with only 10mg, then 25mg then last Monday on 35mg...He has been complaining of stomach ache after school...yesterday saying he feels weak and sick (before school)...but after school enjoyed playing with his friends.

    I'm not sure is this a side-effect of medications or issues with school?

    They have a weeks midterm holiday brake now, so I thought of hanging on a bit on the 35mg to see if the symptoms are school related or side-effects? We are only seing his psychiatrist 11July....

    Anyone also had stomach problems on T or any other things I need to watch out for?
     
  2. DDD

    DDD Well-Known Member

    I "think" difficult child tried that medication when he was in elementary school and it was not right for him. However the medication effects vary from chld to child. I suggest that you make daily notes of the good and bad between now and the 11th so when you have your appointment you will be able to accurately reflect how the medication seems to be working. It sometimes is a long road finding the "right" medication but daily tracking of results does give a comprehensive picture...lot's better than just a collective observation. Good luck. DDD
     
Loading...